MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II GLENOID BASEPLATE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II GLENOID BASEPLATE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 29MM
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
After the surgery of ascend flex rsa, because the fixed position of the sphere was not good, scapular notching occurred in the affected area.Revision surgery performed on (b)(6) 2019.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED II GLENOID BASEPLATE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8788849
Report Number3000931034-2019-00107
Device Sequence Number1832281
Product Code KWS
UDI-Device Identifier03700386928222
UDI-Public03700386928222
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2019
Device Model NumberDIAM 29MM
Device Catalogue NumberDWD003
Device Lot Number0927AP
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;